# SDR IPXA2015090593155

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 47,383 hours, 15,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EXIT LIGHT INOPERATIVE.  COVER FELL OFF IN FLIGHT IAW AMM 33-51-01. REINSTALLED LENS LIGHT.  OPS CHECKED GOOD.
